# SDR LR7A2024081003421

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 70,222 hours, 35,621 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: LS4316
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB5302, FOUND LH SLOPING LONGERON VERTICAL TAPE CRACKED AT FS858, LBL61, WL190. / REPAIRED IAW LAC MEA 382-53-24-150.    NR# 435680. / PSE# 53-50-13, AD 2012-06-09
